# SDR AT9900538

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOUNTED EMERGENCY FLOOD LIGHT (SLIDE) WILL NOT ILLUMINATE.  REMOVED AND REPLACED R2 DOOR MOUNTED EMERGENCY FLOOD LIGHT BATTERY PACK IAW B737 MM 33-51-71.
